Differential and Integral Equations

Exponential asymptotic stability in linear delay-differential equations with variable coefficients

Tadayuki Hara, Yuko Matsumi, and Rinko Miyazaki

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we give some new necessary and sufficient conditions under which the zero solution of the linear delay-differential equations with variable coefficients $$ x'(t)=A(t)x(t-\tau) \tag L $$ is exponentially asymptotically stable. For example, in the case $$ A(t) = -\rho(t)\begin{pmatrix} \cos\theta & -\sin\theta \\ \sin\theta & \cos\theta \end{pmatrix}, $$ where $\rho(t) > 0,$ $\lim_{t \to \infty} \int_{t-\tau}^t \rho(s)\,ds = q>0$ and $|\theta| < \frac{\pi}{2},$ the zero solution of (L) is exponentially asymptotically stable if and only if $ q <\frac{\pi}{2}-|\theta|$.

Article information

Source
Differential Integral Equations, Volume 11, Number 2 (1998), 263-278.

Dates
First available in Project Euclid: 30 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367341070

Mathematical Reviews number (MathSciNet)
MR1741845

Zentralblatt MATH identifier
1017.34076

Subjects
Primary: 34K20: Stability theory

Citation

Hara, Tadayuki; Miyazaki, Rinko; Matsumi, Yuko. Exponential asymptotic stability in linear delay-differential equations with variable coefficients. Differential Integral Equations 11 (1998), no. 2, 263--278. https://projecteuclid.org/euclid.die/1367341070


Export citation